Back to Search
Start Over
Geometric quantization of mechanical systems with time-dependent parameters.
- Source :
-
Journal of Mathematical Physics . Jun2002, Vol. 43 Issue 6, p2882. 13p. - Publication Year :
- 2002
-
Abstract
- Quantum systems with adiabatic classical parameters are widely studied, e.g., in the modem holonomic quantum computation. We here provide complete geometric quantization of a Hamiltonian system with time-dependent parameters, without the adiabatic assumption. A Hamiltonian of such a system is affine in the temporal derivative of parameter functions. This leads to the geometric Berry factor phenomena. [ABSTRACT FROM AUTHOR]
- Subjects :
- *GEOMETRIC quantization
*HOLONOMY groups
*HAMILTONIAN systems
Subjects
Details
- Language :
- English
- ISSN :
- 00222488
- Volume :
- 43
- Issue :
- 6
- Database :
- Academic Search Index
- Journal :
- Journal of Mathematical Physics
- Publication Type :
- Academic Journal
- Accession number :
- 6702853
- Full Text :
- https://doi.org/10.1063/1.1477262